# SDR 95ZZZW532

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 670-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSELAGE RT SIDE EXTERIOR SKIN FRAMES 670 TO FS 685 HAS SKIN CRACK AND BULGING AROUND FASTENER HEADS LGRN 21R.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER RICH DWG RCH D85330-5018.  (W)
